I am a 45 yr. old women with hypothyroidism due to radio active iodine post graves disease.I have been on synthroid for 25 yrs.For the last few months my ankles have been swelling.I have recieved all kinds of vascular studies and they have all turned up negitive.My recent dose of synthroid has needed to be adjusted.I am now taking 200 mcg of synthroid with the addition of cymotel 5 mcg taken twice daily because my free t3 was at the upper limits of normal.I have heard that ankle swelling has been a problem with low thyroid but I have had this swelling with blood tests that are in the hyper and hypo range.Can this swelling be thyroid related even if I am not underplaced on the meds?Any advice or information you could offer would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.